# SDR SIMA20160412002

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 42,696 hours, 35,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED LT OVERWING EXTERIOR EMER LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
